Sequential shrinkage estimation in the general linear model

Bose, Arup ; Sriram, T. N. (1988) Sequential shrinkage estimation in the general linear model Sequential Analysis, 7 (2). pp. 149-163. ISSN 0747-4946

Full text not available from this repository.

Official URL:

Related URL:


The paper considers the estimation of the slope parameter β ε R k for k ≥3, in a general linear model. A class of James Stein estimators is proposed and is compared with the least squares estimator under an appropriate stopping rule. It is shown that the sequential James Stein estimator dominates the sequential least squares estimator. Furthermore, under mild regularity conditions, a second order asymptotic risk expansion for the sequential James-Stein estimator is obtained.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:James-stein Estimators; Regression Parameters; Risk Expansion; Reverse Submartingales
ID Code:5597
Deposited On:19 Oct 2010 11:48
Last Modified:25 Jan 2011 04:26

Repository Staff Only: item control page